# SDR AALA20060377

- Difficulty date: June 12, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8547010000
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT EXPERIENCED ELECTRICAL ODOR AND HAZE COMING FROM COMPARTMENT 547 BUSINESS CLASS GALLEY WARMING OVEN.  LANDED WITHOUT INCIDENT.  FOUND NO EVIDENCE OF DAMAGE TO WIRING OR SMOKE DAMAGE.  PULLED AND COLLARED CIRCUIT BREAKER FOR WARMING OVEN.  REPLACED BUSINESS CLASS WARMING OVEN IN BOS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
